# SDR P2EA99143

- Difficulty date: April 3, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N603DJ
- Make and model: Boeing 737222
- Aircraft serial: 19955
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Condition: Corroded
- Location: Bs 947-967
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SJO - DURING C-CHECK, THE FUSELAGE BETWEEN BS 947 AND BS 967, BETWEEN STRINGERS 24L AND 27L, DOUBLER WAS FOUND WITH CORROSION.  REPLACED FUSELAGE SKIN INTERNAL DOUBLER BETWEEN BS 947 AND BS 967 FROM STRINGER 24 TO 27 LEFT SIDE DUE TO CORROSION PER SRM 51-10-1 PAGE 5 AND SRM 51-30-2.  (M)
